# SDR SWIA20240304209

- Difficulty date: February 9, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N837SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15466
- Aircraft time: 7,994 hours, 7,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670140614
- Condition: Dented
- Location: Bs 107-112
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP LOWER SKIN, AFT OF INTERCOSTAL SPAR, FLS104.4-112.3, DENT,     HN00138175   (C-CHECK RO 3/2/2024)   PERFORMED CUTOUT AND APPLIED REPAIR DOUBLER TO RH WING INBD FLAP LOWER SKIN REF CRJ-900 SRM 57-52-01-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
